Congrats on getting the erections back in spite of the low T.
Here's a few q's/comments:
--You said your T level was 450. Was that at the beginning of the injection cycle, the midpoint or at the end of the cycle?
--What supplements did you start taking?
--The topicals produce very little shrinkage and with injections that normally is not a problem. Compounding may be a better option for you as they can get your T up to whatever level you and your doctor want at a cheap price. (You do have to use common sense and not get the compound on your spouse however.)http://www.peaktestosterone.com/Compounding_Testosterone
--I think it's admirable that you solved your erectile issues with very low T levels. That's a sign that the rest of your system is in pretty good shape. Realize, though, that this may put you at a higher risk for certain medical conditions. I'm not saying something bad will happen to you, but just that the studies show increased risk when you start getting below about 350. The counterargument is that many men seem to do just fine with lowish testosterone and live virtually symptom free. However, one could argue that if you are taking a bunch of supplements to overcome the E.D., then you are likely experiencing some of the classic low T symptoms and not getting over the root cause.
Anyway, let us know the numbers...